# SDR IPXA2024111587760

- Difficulty date: October 31, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53410765204
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 54, CENTRE FLOOR SUPPORT BRACKET IS CRACKED. MB-60-006.  INSTALLED SUPPORT BRACKET ON FRAME 54 IAW A300-600 SRM 51-40-21 AND SRM 51-76- 00 MATERIAL USED RIVETS P/N MS2047OAD5-6 B/N 0004190014 AND SEALENT P/N 04-001-01-09.
